# SDR DALA2025062604801

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 FOUND CRACK AT HOLE #1, #3 AND #8 COMMON TO THE BULKHEAD AT FR35 AAND STGR 30 LH LEVEL. CORRECTIVE ACTION: COMPLIED WITH ER/A 575262-14AD. (1045874).
